On the Falk invariant of hyperplane arrangements attached to gain graphs

Weili Guo, Michele Torielli. On the Falk invariant of hyperplane arrangements attached to gain graphs. Australasian J. Combinatorics, 77:301-317, 2020. [doi]

@article{GuoT20-3,
  title = {On the Falk invariant of hyperplane arrangements attached to gain graphs},
  author = {Weili Guo and Michele Torielli},
  year = {2020},
  url = {http://ajc.maths.uq.edu.au/pdf/77/ajc_v77_p301.pdf},
  researchr = {https://researchr.org/publication/GuoT20-3},
  cites = {0},
  citedby = {0},
  journal = {Australasian J. Combinatorics},
  volume = {77},
  pages = {301-317},
}